# SDR ASAA2021031934338

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 25,231 hours, 8,221 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON #2 ENG, REF TC 78472010, 3 QTY SPACERS DUE TO ELASTOMER DIS-BONDING, SPACERS 24, 17, AND 6 NEED REPLACED. GROUNDED - YES. REMOVED AND REPLACED # 24, 17, AND 6 SPACER ON #2 ENG REF TASK CARD 78472010.
